Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Quasi-multipliers


Author: Kelly McKennon
Journal: Trans. Amer. Math. Soc. 233 (1977), 105-123
MSC: Primary 46H05; Secondary 43A22, 46L05
MathSciNet review: 0458173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A quasi-multiplier m on an algebra A is a bilinear mapping from $ A \times A$ into itself such that $ m(ax,yb) = am(x,y)b$ for all $ a,x,y,b \in A$. An introduction to the theory of quasi-multipliers on Banach algebras with minimal approximate identities is given and applications to $ {C^\ast}$-algebras and group algebras are developed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46H05, 43A22, 46L05

Retrieve articles in all journals with MSC: 46H05, 43A22, 46L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1977-0458173-2
PII: S 0002-9947(1977)0458173-2
Keywords: Quasi-multiplier, multiplier, group-algebra, $ {C^\ast}$-algebra
Article copyright: © Copyright 1977 American Mathematical Society